Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Stopped Loestrin, had sex, now pink discharge and cramps. Could I be pregnant?

Hello, when I was 14 I was put on loestrin pill as I had constant heavy periods which they could find no cause. This month I came off my pill to try and get pregnant . I am 24. I cam off the pill on a Tuesday, had sex Wednesday and came on my period Thursday night. Usually it lasts 5/6 days. This one was 3 days. I then had sex on the Monday and had pink discharge for 2 days and have mild cramps . Could I be pregnant? Also due to my past issues could I ovulate at strange times?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
After having been for so long on the pill, your body would need time to get adjusted to the new hormonal state. This could be the cause of the spotting you have, perhaps a breakthrough. Also, if you are suspecting abnormal ovulation, you can test for yourself using the ovulation kit, as this has the added benefit of predicting the fertile day. You should visit your gynecologist for a complete evaluation and proper management. Take care.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor